Analogues of the Newton formulas for the block-symmetric polynomials on $\ell_p(\mathbb{C}^s)$

Keywords: symmetric polynomials, block-symmetric polynomials, algebraic basis, Newton's formula
Published online: 2020-06-12


The classical Newton formulas gives recurrent relations between algebraic bases of symmetric polynomials. They are true, of course, for symmetric polynomials on infinite-dimensional Banach sequence spaces.

In this paper, we consider block-symmetric polynomials (or MacMahon symmetric polynomials) on Banach spaces $\ell_p(\mathbb{C}^s),$ $1\le p\le \infty.$ We prove an analogue of the Newton formula for the block-symmetric polynomials for the case $p=1.$ In the case $1< p$ we have no classical elementary block-symmetric polynomials. However, we extend the obtained Newton type formula for $\ell_1(\mathbb{C}^s)$ to the case of $\ell_p(\mathbb{C}^s),$ $1< p\le \infty$, and in this way we found a natural definition of elementary block-symmetric polynomials on $\ell_p(\mathbb{C}^s).$

Article metrics
PDF downloads: 354
Abstract views: 634
How to Cite
Kravtsiv V. Analogues of the Newton Formulas for the Block-Symmetric Polynomials on $\ell_p(\mathbb{C}^s)$. Carpathian Math. Publ. 2020, 12 (1), 17-22.